# SDR SWIA200921651

- Difficulty date: May 13, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 22,345 hours, 18,577 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6038 - RIGHT WINDOW CRACKED.  REPLACED WINDOW.
